MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 27mm 11060a aortic valved conduit was found to have a triggered tagalert "2".Or nurse did not notice until after the device was implanted.Per customer, patient was brought in emergently with an aortic aneurysm.The surgeon called for the 27 konect.Rn checked expiration and confirmed with surgeon.It was determined that the valve was opened and implanted when the staff noticed the temperature tag triggers a black 2 in the window.She notified surgeon immediately, and implantation was already occurring.They went ahead and completed the surgery.The patient is currently in icu.The device came from (b)(6) as it was a replacement unit for the shelf.It is believed that the valve got too hot upon arrival to the loading dock at the (b)(6) hospital which is common for (b)(6) in the summertime.All other valves on their shelf except one mitris unit has been triggered.All other items on the shelf are safe and ok in temp tag windows.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections d4 (expiration date), h4, h6 (component code, investigation findings, investigation conclusions).The complaint was to be confirmed based on the evaluation of the returned complaint unit.There is no evidence to suggest an edwards manufacturing defect.A pra not required.A capa/scar not required.If the tagalert is exposed to a high temperature, the tagalert is programmed to display a "2" and a blacked-out "ok".The most likely root cause of the triggered tag alert is exposure to high environmental temperatures.The subject device is not available for evaluation as it remains implanted in the patient.A device history record (dhr) review was performed, and no relevant non-conformances were identified.The tag alert lot related to the associated device passed incoming inspection.A lot history review was performed, and no similar complaints were found.Based on the information available, the root cause is determined to be use error as the the surgical team did not identify the triggered tag alert until after the implantation.There is no evidence to suggest that an edwards manufacturing defect contributed to the reported event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.H11: corrected data: corrected section h6 (type of investigation).

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22632852
Report Number2015691-2025-06104
Device Sequence Number21100731
Product Code LWR
UDI-Device Identifier00690103201390
UDI-Public(01)00690103201390(17)280323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown